# SDR DALA2024022602622

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 12,663 hours, 5,796 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 1 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION IN TWO LOCATIONS AND PREVIOUS REWORK, REF 5742-01028-02A.  REPAIRED LH SLAT TRACK NBR 1 UPPER FWD SURFACE IN TWO LOCATIONS IAW ER/A 607351-14AD REV D AND PRI 607351-14AD REV 0 MATCHED. (LP# 0214131)
